# SDR SCNA97028

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER AISLE EMERGENCY LIGHT INOP NEAR OVERWING EXITS.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY, OPS CHECKED NORMAL.
